Journal article icon

Journal article

On Ricci coefficients of null hypersurfaces with time foliation in Einstein vacuum space-time: part I

Actions


Access Document


Publisher copy:
10.1007/s00526-011-0490-z

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Calculus of Variations and Partial Differential Equations
Volume:
46
Issue:
3-4
Pages:
461-503
Publication date:
2013-03-01
DOI:
EISSN:
1432-0835
ISSN:
0944-2669
Source identifiers:
399247
Pubs id:
pubs:399247
UUID:
uuid:a079891c-56b4-4113-bf73-fe63a66ced1b
Local pid:
pubs:399247
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP